# SDR 96ZZZM302

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1993
- Make and model: Boeing 727-23
- Aircraft serial: 18449
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 EXFOLIATING CORROSION, STATION 640 RBL 12-64, UPPER SURFACE, FORWARD HORIZONTAL.  FLANGE OF FLOOR BEAM, AROUND CLIP NUT HOLES.  REMOVED CORROSION TREATED, PRIMED PER SRM 51-10-6, 51-10-2.  (M)
